Go directly to main content
Show navigation
Hide navigation
Studies
Show navigation
Research
Hide navigation
Third Mission
Show navigation
Events/News
Show navigation
About us
Show navigation
Intern
Show navigation
FAQs
Service E-Mail Adressen
Who-to
Quick links ...
Hide navigation
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Hide navigation
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
en
Language selection
Deutsch
Show search form
Hide search form
Quick links
Websites
Staff search
Search
Studies
Research
Third Mission
Events/News
About us
Intern
Faculty of Mathematics
en
Language selection
Deutsch
Search
Websites
Staff search
Start search
Quick links
Quick links ...
Upcoming events
Info for Visitors
External link
Library
External link
Staff
StudiesServicesCenter
External link
ProjektSERVICE
External link
IT- Helpdesk
External link
Media
External link
Most searched-for services ...
Studying at the University of Vienna
External link
u:find Course / Staff search
External link
Webmail
External link
Intranet for employees
External link
u:space
External link
Library
External link
Moodle (e-learning)
External link
u:rise - Professional & Career Development
External link
Faculties & centres
External link
Contact & services from A to Z
External link
Faculty of Mathematics
Studies
Research
Third Mission
Events/News
About us
Intern
You are here:
University of Vienna
Faculty of Mathematics
Research
Ranking und Statistiken
Publikationen
Publications of the Faculty of Mathematics
Filter results:
Filter
Showing entries 4351 - 4400 out of 5086
First Page
Previous Page
Page
85
Page
86
Page
87
Page
88
Page
89
Page
90
Page
91
Next Page
Last Page
2007
Hofbauer, Josef ; Sandholm, William H. /
Evolution in games with randomly perturbed payoffs
. In:
Journal of Economic Theory
. 2007 ; Vol. 132, No. 1. pp. 47-69.
Deninger, C ; Schmidt, Klaus. /
Expansive algebraic actions of discrete residually finite amenable groups and their entropy
. In:
Ergodic Theory and Dynamical Systems
. 2007 ; Vol. 27, No. 3. pp. 769-786.
Heitzinger, Franz Clemens ; Selberherr, Siegfried ; Ringhofer, Christian. /
Finite Difference Solutions of the Nonlinear Schrödinger Equation and their Conservation of Physical Quantities
. In:
Communications in Mathematical Sciences
. 2007 ; Vol. 5, No. 4. pp. 779-788.
Mir, Nordine
; Lamel, Bernhard
. /
Finite jet determination of CR mappings
. In:
Advances in Mathematics
. 2007 ; Vol. 216. pp. 153-177.
Lamel, Bernhard
; Mir, Nordine. /
Finite jet determination of local CR automorphisms through resolution of degeneracies.
In:
Asian Journal of Mathematics
. 2007 ; Vol. 11, No. 2. pp. 201-216.
Mitsch, Heinz ; Marques-Smith, Paula ; Giraldes, Emilia. /
F-monoids
. In:
Communications in Algebra
. 2007 ; Vol. 35. pp. 2552-2567.
Mitsch, Heinz ; Marques-Smith, Paula ; Giraldes, Emilia. /
F-semigroups
. In:
Algebra and discrete mathematics
. 2007 ; Vol. 3. pp. 1-20.
Marelli, Damian. /
Functional Analysis Approach to Subband System Approximation and Identification
. In:
IEEE transactions on signal processing
. 2007 ; Vol. 55, No. 2. pp. 493-506.
Humenberger, Johann
. /
Fünfecksfaltungen - Bauen von Dodekaedern
. In:
International Mathematical News
. 2007 ; Vol. 205. pp. 25-34.
Feichtinger, Hans Georg ; Weisz, Ferenc. /
Gabor analysis on Wiener amalgams
. In:
Sampling Theory in Signal and Image Processing: an international journal
. 2007 ; Vol. 6, No. 2. pp. 129-150.
Gröchenig, Karlheinz ; Lyubarskii, Yura. /
Gabor frames with Hermite functions
. In:
Comptes Rendus Mathematique
. 2007 ; Vol. 344, No. 3. pp. 157-162.
Gröchenig, Karlheinz. /
Gabor frames without inequalities
. In:
International Mathematics Research Notices
. 2007.
Lasser, Rupert ; Obermaier, Josef ; Rauhut, Holger. /
Generalized hypergroups and orthogonal polynomials
. In:
Journal of the Australian Mathematical Society
. 2007 ; Vol. 82, No. 3. pp. 369-393.
Komech, Alexander ; Komech, Andrew. /
Global Attractor for a Nonlinear Oscillator Coupled to the Klein-Gordon Field
. In:
Archive for Rational Mechanics and Analysis
. 2007 ; Vol. 185, No. 1. pp. 105-142.
Hillen, T ; Painter, K ; Schmeiser, Christian. /
Global existence for chemotaxis with finite sampling radius
. In:
Discrete and Continuous Dynamical Systems - Series B
. 2007 ; Vol. 7, No. 1. pp. 125-144.
Desvillettes, Laurent ; Fellner, Klemens Andreas ; Pierre, M et al. /
Global existence for quadratic systems of reaction-diffusion
. In:
Advanced Nonlinear Studies
. 2007 ; Vol. 7, No. 3. pp. 491-511.
Komech, Alexander ; Komech, Andrew. /
Global well-posedness for the Schr\"odinger equation coupled to a nonlinear oscillator
. In:
Russian Journal of Mathematical Physics
. 2007 ; Vol. 14, No. 2. pp. 164-173.
Sommerfeld, Ralf D. ; Krambeck, Hans Juergen ; Semmann, Dirk et al. /
Gossip as an alternative for direct observation in games of indirect reciprocity
. In:
Proceedings of the National Academy of Sciences of the United States of America (PNAS)
. 2007 ; Vol. 104, No. 44. pp. 17435-17440.
Hofbauer, Franz
; Raith, Peter
; Simon, Károly. /
Hausdorff dimension for some hyperbolic attractors with overlaps and without finite Markov partition
. In:
Ergodic Theory and Dynamical Systems
. 2007 ; Vol. 27. pp. 1143-1165.
Berthelin, F
; Mauser, Norbert
; Poupaud, Frederic. /
High-field limit from a kinetic equation to multidimensional scalar conservation laws
. In:
Journal of Hyperbolic Differential Equations
. 2007 ; Vol. 4, No. 1. pp. 123-145.
Muthsam, Herbert ; Loew-Baselli, Bernhard ; Obertscheider, Christof et al. /
High-resolution models of solar granulation: The two-dimensional case
. In:
Monthly Notices of the Royal Astronomical Society
. 2007 ; Vol. 380, No. 4. pp. 1335-1340.
Hammerl, Matthias. /
Homogeneous Cartan Geometries
. In:
Archivum Mathematicum
. 2007 ; Vol. 43, No. 5. pp. 431-442.
Bomze, Immanuel M.
; Frommlet, Florian
; Rubey, Martin. /
Improved sdp bounds for minimizing quadratic functions over the ℓ1-ball
. In:
Optimization Letters
. 2007 ; Vol. 1, No. 1. pp. 49-59.
Zweimüller, Roland
. /
Infinite measure preserving transformations with compact first regeneration
. In:
Journal d'Analyse Mathematique
. 2007 ; Vol. 103. pp. 93-131.
Popovych, Roman ; Patera, Jiri ; Boyko, Vyacheslav M. /
Invariants of Lie algebras with fixed structure of nilradicals
. In:
Journal of Physics A: Mathematical and Theoretical
. 2007 ; Vol. 40. pp. 113-130.
Boyko, Vyacheslav M. ; Patera, Jiri ; Popovych, Roman. /
Invariants of triangular Lie algebras
. In:
Journal of Physics A: Mathematical and Theoretical
. 2007 ; Vol. 40, No. 27. pp. 7557-7572.
Boyko, Vyacheslav M. ; Patera, Jiri ; Popovych, Roman. /
Invariants of triangular Lie algebras with one nil-independent diagonal element
. In:
Journal of Physics A: Mathematical and Theoretical
. 2007 ; Vol. 40, No. 32. pp. 9783-9792.
Neretin, Yurii. /
K-finite matrix elements of irreducible Harish-Chandra modules are hypergeometric
. In:
Functional Analysis and Its Applications
. 2007 ; Vol. 41, No. 4. pp. 295-302.
Schmeiser, Christian. /
Kinetic profiles for shock waves of scalar conservation laws
. In:
Bulletin of the Institute of Mathematics, Academia Sinica, Taipei
. 2007 ; Vol. 2. pp. 391-408.
Aoki, Kazuo
; Markowich, Peter
; Takata, Shigeru. /
Kinetic relaxation models for energy transport
. In:
Journal of Statistical Physics
. 2007 ; Vol. 127, No. 2. pp. 287-312.
Koth, Maria. /
Kopfrechnen mit Zauberquadraten
. In:
Grundschule Mathematik
. 2007 ; No. 15. pp. 32-35.
Neumaier, Arnold ; Pownuk, Andrzej. /
Linear systems with large uncertainties, with applications to truss structures
. In:
Reliable Computing
. 2007 ; Vol. 13. pp. 149-172.
Schneider, Kristan. /
Long-term evolution of polygenic traits under frequency-dependent intraspecific competition
. In:
Theoretical Population Biology
. 2007.
Schlosser, Michael
. /
Macdonald polynomials and multivariable basic hypergeometric series
. In:
Symmetry, Integrability and Geometry: Methods and Applications
. 2007 ; Vol. 3, No. 56. pp. 1-30.
Götz, Stefan (Editor)
; Schweiger, Christof ; Diboky, Franz. /
Mathematik-Lehrbuch Wirtschaft : Rechnen mit Rendite und Risiko
. Wien : öbv & hpt, 2007. 96 p.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Müller, Robert et al. /
Mathematik-Lehrbuch 8
. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2007. 256 p.
Götz, Stefan (Editor)
; Reichel, Hans-Christian (Editor) ; Hanisch, Günter et al. /
Mathematik-Lehrbuch 8 : Lösungen
. Wien : öbv & hpt, 2007. 80 p.
Kraft, Johann ; Bürger, Heinrich ; Unfried, Hubert et al. /
Mathematische Formelsammlung : nach den Lehrplänen für die allgemeinbildenden höheren Schulen zur Abfassung der schriftlichen Reifeprüfung
. 10. ed. Wien : Österreichischer Bundesverlag Schulbuch GmbH (ÖBV), 2007. 48 p.
de Gosson, Maurice. /
Metaplectic representation, conley-zehnder index, and weyl calculus on phase space
. In:
Reviews in Mathematical Physics
. 2007 ; Vol. 19, No. 10. pp. 1149-1188.
Burde, Dietrich
; Moens, Wolfgang. /
Minimal faithful representations of reductive Lie algebras
. In:
Archiv der Mathematik
. 2007 ; Vol. 89. pp. 513-523.
Feichtinger, Hans Georg ; Pandey, S S ; Werther, Tobias. /
Minimal norm interpolation in harmonic Hilbert spaces and Wiener amalgam spaces on locally compact abelian groups
. In:
Kyoto University. Journal of Mathematics
. 2007 ; Vol. 47, No. 1. pp. 65-78.
Zweimüller, Roland
. /
Mixing limit theorems for ergodic transformations
. In:
Journal of Theoretical Probability
. 2007 ; Vol. 20. pp. 1059-1071.
Kürten, Karl ; Krattenthaler, Christian. /
Multistability and multi 2π-kinks in the Frenkel-Kontorova model: an application to arrays of Josephson junctions
. In:
International Journal of Modern Physics B
. 2007 ; Vol. 21, No. 13-14. pp. 2324-2334.
Humenberger, Johann
. /
Nachbarbrüche, Medianten und Farey-Reihen - entdeckender und verständiger Umgang mit Brüchen
. In:
Schriftenreihe zur Didaktik der Mathematik der Höheren Schulen
. 2007 ; No. 39. pp. 66-80.
Dorfmayr, Anita. /
Neue (Lern-)Pfade beschreiten
. In:
Mathematik Lehren
. 2007.
Hanisch, Günter. /
Neuropsychologie und Mathematik.
In:
ahs aktuell
. 2007 ; No. 160. pp. 26-27.
Vinko, T ; Neumaier, Arnold. /
New bounds for Morse clusters
. In:
Journal of Global Optimization
. 2007 ; Vol. 39, No. 4. pp. 483-494.
Dolbeault, Jean
; Markowich, Peter
; Ölz, Dietmar et al. /
Non linear diffusions as limit of kinetic equations with relaxation collision kernels
. In:
Archive for Rational Mechanics and Analysis
. 2007 ; Vol. 186. pp. 133-158.
Fournais, Søren ; Sørensen, Thomas Østergaard ; Hoffmann-Ostenhof, Maria et al. /
Non-isotropic cups conditions and regularity of the electron density of molecules at the nuclei
. In:
Annales Henri Poincare
. 2007 ; Vol. 8, No. 4. pp. 731-748.
Moura, Susana D. ; Piotrowska, I ; Piotrowski, Mariusz. /
Non-smooth atomic decompositions of anisotropic function spaces and some applications
. In:
Studia Mathematica
. 2007 ; Vol. 180, No. 2. pp. 169-190.
Showing entries 4351 - 4400 out of 5086
First Page
Previous Page
Page
85
Page
86
Page
87
Page
88
Page
89
Page
90
Page
91
Next Page
Last Page
Research